C. Schwanke, Some notes on orthogonally additive polynomials, accepted by Quaest. Math, 2021, to appear.
H. Gunawan, E. Kikianty, Y. Sawano, and C. Schwanke, Three geometric constants for Morrey spaces, Bull. Korean Math. Soc. 56 (2019), no. 6, 1569-1575.
M. Roelands and C. Schwanke, Series and power series on universally complete complex vector lattices, J. Math. Anal. Appl. 473 (2019), no. 2, 680-694.
H. Gunawan and C. Schwanke, The Hardy-Littlewood maximal operator on discrete Morrey spaces, Mediterr. J. Math. 16 (2019), no. 1, Art. 24, 12 pp.
G. Buskes, and C. Schwanke, Characterizing bounded orthogonally additive polynomials on vector lattices, Arch. Math. (Basel) 112 (2019), no. 2, 181-190.
H. Gunawan, E. Kikianty, and C. Schwanke, Discrete Morrey spaces and their inclusion properties, Math. Nachr. 291 (2018), no. 8-9, 1283-1296.
C. Schwanke and M. Wortel, Riesz-Kantorovich formulas for operators on multi-wedged spaces, Positivity 22 (2018), no. 2, 461-476.
G. Buskes and C. Schwanke, Vector lattices and $f$-algebras: the classical inequalities, Banach J. Math. Anal. 12 (2018), no. 1, 191-205.
G. Buskes and C. Schwanke, Functional completions of Archimedean vector lattices, Algebra Universalis 76 (2016), no. 1, 53-69.
G. Buskes and C. Schwanke, Complex vector lattices via functional completions, J. Math. Anal. Appl. 434 (2016), no. 2, 1762-1778.
E. Kikianty and C. Schwanke, Discrete Morrey spaces are closed subspaces of their continuous counterparts, Banach Center Publications 119 (2019), 223-231.
Get Social With Us
Download the UP Mobile App